# SDR ABXA201811213106

- Difficulty date: October 23, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N788AX
- Make and model: Boeing 767281
- Aircraft serial: 23021
- Aircraft time: 58,397 hours, 43,223 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Strut
- Part number: 114T22258
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER STRUT ON AIRLOAD RIB ON RIGHT WING. THE STRUT WAS REPLACED. THE AIRPLANE WAS GROUNDED.
